# SDR FDEA201003020592

- Difficulty date: March 2, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 74,213 hours, 25,266 cycles
- Engine: Ge CF66D
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARB23863
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER L/E PANEL 516 ET HAS 3 EA INNER STIFFENERS CRACKED.  RECEIVED MATERIAL ID 7075-0 0.040 TO FORM 3 REPAIR STIFFENERS AND HEAT TREAT TO 7075-T6 0.040 IAW SRM 57-10-00, PG 83, VOL I.  FABRICATED 3 REPAIR STIFFENERS IAW SRM 57-10-00, PG 83, VOL I.  APPLIED ALODINE AND PRIME IAW SRM 51-21-01, VOL II.  INSTALLED THE 3 REPAIR STIFFENERS IAW SRM 57-10-00, PG 83, VOL I.
